RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1992, Volume 4, Issue 5, Pages 172–180 (Mi aa350)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Invariant subvarieties in spaces of binary forms

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (540 kB)

English version:
St. Petersburg Mathematical Journal, 1993, 4:5, 981–988

Bibliographic databases:

Received: 03.04.1992

Citation: Yu. G. Prokhorov, “Invariant subvarieties in spaces of binary forms”, Algebra i Analiz, 4:5 (1992), 172–180; St. Petersburg Math. J., 4:5 (1993), 981–988

Citation in format AMSBIB
\Bibitem{Pro92}
\by Yu.~G.~Prokhorov
\paper Invariant subvarieties in spaces of binary forms
\jour Algebra i Analiz
\yr 1992
\vol 4
\issue 5
\pages 172--180
\mathnet{http://mi.mathnet.ru/aa350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1202730}
\zmath{https://zbmath.org/?q=an:0792.14020|0787.14024}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 4
\issue 5
\pages 981--988


Linking options:
  • http://mi.mathnet.ru/eng/aa350
  • http://mi.mathnet.ru/eng/aa/v4/i5/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “On algebraic threefolds whose hyperplane sections are Enriques surfaces”, Sb. Math., 186:9 (1995), 1341–1352  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:202
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019